# SDR SIMA200127609

- Difficulty date: October 1, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 3 FINDING ON A CORROSION REPAIR ITEM CARD NR 23803.  LEFT OMEGA BEAM CORRODED AT FRAME 20.  REPAIRED LEFT OMEGA BEAM AT FRAME 20 IAW EMB 145 SRM 53-21-10 FIG 201, PAGE 20.  (M)
